# SDR UPS97822265

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT FLOOR SUPPORT ANGLE CORRODED AT AFT BLKD STA 1766 RBL 8.  REMOVED FABRICATED AND INSTALLED ANGLE IAW SRM 53-4-1.
